Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 6, NWS Nashville, TN

July 7, 2016Montgomery County, Robertson County, Tennessee

NWS Nashville, TN issued this river flood warning at Jul 7, 2016, 9:43 AM CDT for Montgomery County, Robertson County, Tennessee. It took effect at Jul 7, 2016, 11:08 AM CDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 9:43 AM CDT (14:43 UTC)
In effect from
Jul 7, 2016, 11:08 AM CDT
Expired
Jul 9, 2016, 7:20 AM CDT
In force
44 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, TN, Robertson County, TN

The radar

The Ft Campbell radar (KHPX), 21 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 37.92 ft at Jul 7, 2016, 11:00 PM CDT.

actionminormoderate10203007/0707/0807/0907/10
Action stage
25 ft
Minor stage
30 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

911 
WGUS44 KOHX 071443
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
943 AM CDT THU JUL 7 2016

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Red River At Port Royal AFFECTING Montgomery and Robertson Counties

.Heavy rainfall early this morning has caused levels on the Red River to rise.
The river will rise above Flood Stage this morning...and remain high through 
tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-147-080243-
/O.NEW.KOHX.FL.W.0006.160707T1608Z-160709T0246Z/
/PORT1.1.ER.160707T1608Z.160708T0600Z.160708T2046Z.NO/
943 AM CDT THU JUL 7 2016

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Red River At Port Royal
* From this morning until Friday evening.
* At 09AM Thursday the stage was 28.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast to rise above flood stage this morning and continue to rise 
  to near 37.6 feet by after midnight tomorrow. The river will fall below flood 
  stage by tomorrow afternoon.
* At 38.0 feet...Water begins to approach homes off of Clarksville-Springfield 
  Rd.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238 
  bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the 
  Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher 
  Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin 
  to flood.


&&



LAT...LON  3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736             

$$

05
5 follow-up statements
797 
WGUS84 KOHX 080130
FLSOHX
Flood Statement
National Weather Service Nashville TN
830 PM CDT THU JUL 7 2016

...The flood warning continues for the following rivers in Tennessee...
 
  Red River At Port Royal AFFECTING Montgomery and Robertson Counties 
 
. The rain has ended.  There may be additional rainfall on Friday that could cause additional rises.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-147-081330-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-160709T1130Z/
/PORT1.1.ER.160707T1540Z.160708T0600Z.160709T0000Z.NO/
830 PM CDT THU JUL 7 2016

...Flood Warning extended until 07/09 06:30...The Flood Warning continues for
  The Red River At Port Royal
* Until 07/09 06:30.
* At 07PM Thursday the stage was 37.0 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue rising to near 37.6 feet by after midnight tomorrow. 
  The river will fall below flood stage tomorrow afternoon.
* At 38.0 feet...Water begins to approach homes off of Clarksville-Springfield 
  Rd.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238 
  bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the 
  Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher 
  Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin 
  to flood.


&&



LAT...LON  3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736             

$$
912 
WGUS84 KOHX 081329
FLSOHX
Flood Statement
National Weather Service Nashville TN
829 AM CDT FRI JUL 8 2016

...The flood warning continues for the following rivers in Tennessee...

  Red River At Port Royal AFFECTING Montgomery and Robertson Counties 
 
. There may be additional rainfall on Friday that could cause additional rises.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-147-090129-
/O.CON.KOHX.FL.W.0006.000000T0000Z-160709T1130Z/
/PORT1.1.ER.160707T1540Z.000000T0000Z.160708T2316Z.NO/
829 AM CDT FRI JUL 8 2016

The Flood Warning continues for
  The Red River At Port Royal
* Until 07/09 06:30.
* At 05AM Friday the stage was 37.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue to fall to below flood stage by this evening.
* At 38.0 feet...Water begins to approach homes off of Clarksville-Springfield 
  Rd.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238 
  bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the 
  Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher 
  Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin 
  to flood.
* At 17.0 feet...The public access parking lot at Port Royal State Park is 
  completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and 
  picnic area at Port Royal State Park.



&&



LAT...LON  3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736             

$$
746 
WGUS84 KOHX 082311
FLSOHX
Flood Statement
National Weather Service Nashville TN
611 PM CDT FRI JUL 8 2016

...The flood warning continues for the following rivers in Tennessee...
 
  Red River At Port Royal AFFECTING Montgomery and Robertson Counties 
 
.Recent rainfall has caused the Red River to rise above Flood Stage. The 
river has crested is is beginning to subside. It will continue to fall 
through tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-147-091111-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-160709T1707Z/
/PORT1.1.ER.160707T1540Z.160708T0400Z.160709T1107Z.NO/
611 PM CDT FRI JUL 8 2016

...Flood Warning extended until 07/09 12:07...The Flood Warning continues for
  The Red River At Port Royal
* Until 07/09 12:07.
* At 05PM Friday the stage was 36.2 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue to fall below flood stage tomorrow morning.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238 
  bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the 
  Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher 
  Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin 
  to flood.
* At 17.0 feet...The public access parking lot at Port Royal State Park is 
  completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and 
  picnic area at Port Royal State Park.

&&



LAT...LON  3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736             

$$

05
947 
WGUS84 KOHX 090421
FLSOHX
Flood Statement
National Weather Service Nashville TN
1121 PM CDT FRI JUL 8 2016

...The flood warning continues for the following rivers in Tennessee...
 
  Red River At Port Royal AFFECTING Montgomery and Robertson Counties 
 
.Recent rainfall has caused the Red River to rise above Flood Stage. The 
river has crested is is beginning to subside. It will continue to fall 
through tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-147-091621-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-160709T1648Z/
/PORT1.1.ER.160707T1540Z.160708T0400Z.160709T1048Z.NO/
1121 PM CDT FRI JUL 8 2016

...Flood Warning extended until 07/09 11:48...The Flood Warning continues for
  The Red River At Port Royal
* Until 07/09 11:48.
* At 10PM Friday the stage was 33.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue to fall to below flood stage by early tomorrow.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the 
  Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher 
  Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin 
  to flood.
* At 17.0 feet...The public access parking lot at Port Royal State Park is 
  completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and 
  picnic area at Port Royal State Park.

&&



LAT...LON  3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736             

$$

05
051 
WGUS84 KOHX 091220
FLSOHX
Flood Statement
National Weather Service Nashville TN
720 AM CDT SAT JUL 9 2016

...The Flood Warning is cancelled for the following river in Tennessee...
 
  Red River At Port Royal AFFECTING Montgomery and Robertson Counties
 
. Water levels on the Red River at Port Royal have fallen below flood stage
over the last couple of hours.  While the river remains at Advisory Level,
water levels are expected to continue falling and should fall below Advisory 
level later this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC125-147-091250-
/O.CAN.KOHX.FL.W.0006.000000T0000Z-160709T1648Z/
/PORT1.1.ER.160707T1540Z.160708T0400Z.160709T0857Z.NO/
720 AM CDT SAT JUL 9 2016

The Flood Warning is cancelled for
  The Red River At Port Royal
* Until 07/09 11:48.
* At 6 AM Saturday the stage was 28.0 feet.
* Flood Stage is 30.0 feet.
* Advisory Level is 25.0 feet.
* At 17.0 feet...The public access parking lot at Port Royal State Park is 
  completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and 
  picnic area at Port Royal State Park.



&&



LAT...LON  3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736             

$$

27

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:54 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 7, 7:54 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
754 AM CDT THU JUL 7 2016

.UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.MESOSCALE DISCUSSION...

Have updated ZFP to make adjustment to POPs, and reflect current
doppler trends.

Major flash flooding was continuing over parts of northern Middle
Tennessee as the sun rose this morning,as a band of strong thunderstorms
continued to move slowly southward.

Satellite pics showed warming tops on Middle Tennessee MCS
thunderstorms over the last couple hrs, as our attention now turns
to another MCS rolling southeastward toward our area out of
Missouri. This complex will likely affect Middle TN, one way or
another, later today and/or tonight. At the very least,
propagation of thunderstorms during the afternoon, along
resultant outflow boundaries, will occur to our northwest and
threaten our forecast area. The last several runs of the HRRR have
been somewhat variable, indicating a bit of uncertainty as to what
parts of our area may/or may not be affected by heavy thunderstorm
rains tonight. As a result, will leave current FFA in place and
let day shift take a late-morning look at things to determine if
they want to extend it/change the area/or eliminate it.

&&

.PREV DISCUSSION.../ISSUED /
SHORT TERM...Torrential downpours, associated with a slow-moving
line of strong thunderstorms,have produced very high rainfall
amounts early this morning. Doppler radar estimates that between 3
and 5 inches of rain have fallen over the last 3 hours in a band
extending from Clarksville...to Springfield and Gallatin. Latest
radar image showed the storms extending from northern Stewart
County...to near Clarksville...Nashville and Lebanon. The Sherrif's
Office in Sumner County reported widespread flash flooding at 320 am
this morning. Some people have been reportedly trapped in their
homes, due to flood waters, in Robertson County.

Based on rainfall rates already observed this morning, believe
some areas in the Nashville Metro area could also pick up between
3 and 5 inches of rain over the next several hours, which will
lead to rapid run-off and flash flooding.

A flash flood watch covers the northeastern two-thirds of the
Mid-State until noon today.

Expect the band of heavy rain currently over northern Middle
Tennessee to continue moving only slowly southward, but should
start to diminish in intensity after 13z.Models show most of the
rain becoming confined mainly to eastern areas during the
afternoon.

The showers and storms should push east of our forecast area
tonight. However, a cold front then starts to push into the Mid-
State by Friday night and Saturday bringing another increase to
the rain chance. Over the last several days, models have
consistently shown this boundary becoming quasi-stationary near
the TN/AL border during the day on Saturday, with deep atmospheric
moisture pooling along it. This keeps the likelihood for
thunderstorms running for the Mid-State for each period as we head
through the weekend and early next week.

In light of all the heavy rains that have fallen over northern
Middle Tennessee yesterday and overnight, we will have to keep an
especially close eye on any evolving heavy rains for this
upcoming weekend.

LONG TERM...

We stay in a moist and unstable weather pattern from early through
late next week, with additional episodes of thunderstorms.

&&

.AVIATION...
12Z TAF DISCUSSION.

By 11Z, satellite pics were showing warming tops associated with
Middle TN MCS, along with a general weakening trend of thunderstorms
on the radar scope.

At BNA and CKV...generally, expect a mix of MVFR and VFR
conditions through 14z, along with VCTS, then improving to
prevailing VFR. At this time, believe sufficient winds will occur
tonight to prevent widespread fog formation. However, if winds end
up going calm overnight, we could end up with patchy dense fog by
sunrise Friday. Pilots are advised to check for later TAF updates
for possible changes in forecast flight conditions due to the
fog.

At CSV...Expect mainly MVFR conditions through 20Z, along with
VCTS, then improving to prevailing VFR. Expect a return to MVFR
after 04z, due to patchy fog. It is possible fog could become
locally dense tonight, and pilots are advised to check for later
TAF updates for possible changes in forecast flight conditions
due to the fog.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      91  76  95  75  90 /  70  10  20  30  40
Clarksville    91  76  93  74  89 /  50  10  30  40  30
Crossville     83  73  89  71  84 /  70  20  30  40  40
Columbia       93  75  95  75  90 /  70  10  20  20  50
Lawrenceburg   92  75  94  74  90 /  70  10  10  20  50
Waverly        92  76  93  75  89 /  50  10  20  40  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay-
Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson-
Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

DISCUSSION......19
AVIATION........08
Hazardous weather outlook, Jul 7, 5:00 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT THU JUL 7 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-081130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH
FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR
MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON.

THIS AFTERNOON, HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW
100'S AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S
FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER
STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY
ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED.
SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY.

ROSE

In the hours before

Local storm report, Jul 7, 8:56 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
07/07/2016                   WILLIAMSON         TN   TWITTER

            IMAGE OF A TREE ON A HOUSE ON 11TH AVE N IN DOWNTOWN
            FRANKLIN

&&

EVENT NUMBER OHX1600789

MR3
Local storm report, Jul 7, 9:03 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     5 SW MURFREESBORO       35.80N  86.46W
07/07/2016                   RUTHERFORD         TN   911 CALL CENTER

            A TREE WAS IN THE ROAD AT VETERANS PKWY AND PARKWOOD
            RD.

&&

EVENT NUMBER OHX1600790

MR3
Local storm report, Jul 7, 9:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
911 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     6 NE ALGOOD             36.26N  85.37W
07/07/2016                   OVERTON            TN   FACEBOOK

            IMAGE OF A LARGE TREE LIMB BROKEN IN RICKMAN. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1600791

JACKSON
Local storm report, Jul 7, 9:15 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      6 NE DOVER              36.54N  87.77W
07/07/2016                   STEWART            TN   AMATEUR RADIO

            FLOODING IN THE BIG ROCK AREA. SEVERAL HOUSES IN WATER
            AND WATER OF UNKNOWN DEPTH COVERING HIGHWAY 79.

&&

EVENT NUMBER OHX1600792

JACKSON
Local storm report, Jul 7, 9:27 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HEAVY RAIN       1 WSW MADISON           36.25N  86.73W
07/07/2016  M4.59 INCH       DAVIDSON           TN   COCORAHS

            COCORAHS OBSERVER REPORTED 4.59 INCHES OF RAIN.

&&

EVENT NUMBER OHX1600793

MR3
Local storm report, Jul 7, 9:30 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
930 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HEAVY RAIN       8 NNE DOVER             36.59N  87.79W
07/07/2016  M6.67 INCH       STEWART            TN   COCORAHS

            24 HOUR RAIN TOTAL OF 6.67 INCHES MEASURED BY COCORAHS
            OBSERVER

&&

EVENT NUMBER OHX1600794

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:26 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more20 hr
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 12:27 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White27 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 4:47 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson, Wilson28 min
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 6:55 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson35 min
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett43 min
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

River Flood Warnings in Tennessee, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.